Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Circle homeomorphisms and shears

Dragomir Šarić

Geometry & Topology 14 (2010) 2405–2430
Abstract

We give parameterizations of homeomorphisms, quasisymmetric maps and symmetric maps of the unit circle in terms of shear coordinates for the Farey tesselation.

Keywords
homeomorphisms, quasisymmetric, symmetric, shear, decoration, tesselations, lambda length, horocyclic length
References
Publication
Received: 11 October 2009
Accepted: 6 September 2010
Published: 27 November 2010
Proposed: Jean-Pierre Otal
Seconded: Benson Farb, Walter Neumann
Authors
Dragomir Šarić
Department of Mathematics
Queens College
CUNY
65-30 Kissena Blvd
Kiely Hall, Room 237
Flushing NY 11367
USA
http://qcpages.qc.cuny.edu/~dsaric/